Couldn't find what you looking for?

TRY OUR SEARCH!


I have a problem. I am addicted to codeine. I was prescribed with them for a short period because of my knee problem that I have form the accident, but I end up taking them much longer than prescribed. I am on codeine more than 2 years. I am taking codeine no matter I am in pain or not. I really tried to stop, but I cannot do this. When I stopped, I got horrible withdrawal symptoms. Pain allover my body, blinding headache… What should I do? I know I am doing a terrible damage to my kidney and liver and it is essential for me to stop doing this. I would like to, but just do not know how.

Loading...


Hey there!
You know the truth… it is essential for you to stop! You are doing damage to yourself. You must get to the doctor and tell her/ him the whole story. You must admit you are addicted to codeine, how long you are on it and doctor will decide what is next to do. Probably the first thing to do is to get liver and kidney tests and then decide for the following therapy. Be brave and do not be afraid. Withdrawal symptoms occur, but they do not last for a long time… a week or two maximum and they are worst at the beginning. Just, do yourself a favor and go to the doctor and be honest there.
Reply

Loading...

I have a serious problem.. I have been taking codeine based pain tablets for over twenty years. I have recently stopped and have not had any for ten day. After about four days I started feeling ill and had flu like symptoms. My headaches and my teeth ache all of the . also I have an upset stomach this has got to been codeine withdrawl. I feel terrible just how long will it last anybody know......
Reply

Loading...